MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK FOR EVIVA; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK FOR EVIVA; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK E13-SS3
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.Device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported on (b)(6) 2023 that a patient received a smark marker in her breast in a stereotactic biopsy.At the time of the implantation the patient referred that the technologist referred to her that the material of the marker was titanium but later the patient read that some of the materials from the markers could be stainless steel.The patient later reported that she was allergic to stainless steel and nickel and now it is experiencing frequent rashes in the area.The patient has not reported additional medical intervention or treatment.No other information has been provided.

Brand Name
SECURMARK FOR EVIVA
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16712675
Report Number1222780-2023-00103
Device Sequence Number7172184
Product Code NEU
UDI-Device Identifier05420045503932
UDI-Public05420045503932
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K062528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMARK E13-SS3
Device Catalogue NumberSMARK E13-SS3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown